A member asked:
I started having white spots on my triceps and thigh region after consuming some bodybuilding supplements.one of them is a pre workout and creatine supplement.is there any way to reduce or remove those white spots?it has been there for some time.
1 doctor answer • 1 doctor weighed in
Dr. Robert Kwokanswered
Pediatrics 35 years experience
Maybe not related?: Not sure why supplements would cause white spots on the skin. Rashes are hard to describe in words. Some whitish spots are dry, sensitive skin spots (a mild form of eczema). However, some fungal infections can look like whitish spots if the problem is mild (tinea versicolor causes such spots). A primary care doctor or dermatologist can look to see what might be the best treatment.
Created for people with ongoing healthcare needs but benefits everyone.
5.6k viewsAnswered >2 years ago
Last updated Dec 9, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.